Παρακολούθηση
Xavier Pérez-Giménez
Xavier Pérez-Giménez
Η διεύθυνση ηλεκτρονικού ταχυδρομείου έχει επαληθευτεί στον τομέα unl.edu - Αρχική σελίδα
Τίτλος
Παρατίθεται από
Παρατίθεται από
Έτος
On the satisfiability threshold of formulas with three literals per clause
J Díaz, L Kirousis, D Mitsche, X Pérez-Giménez
Theoretical Computer Science 410 (30-32), 2920-2934, 2009
532009
Dynamic random geometric graphs
J Díaz, D Mitsche, X Perez
arXiv preprint cs/0702074, 2007
482007
Large connectivity for dynamic random geometric graphs
J Díaz, D Mitsche, X Pérez-Giménez
IEEE Transactions on Mobile Computing 8 (6), 821-835, 2009
412009
Sharp threshold for Hamiltonicity of random geometric graphs
J Díaz, D Mitsche, X Pérez
SIAM Journal on Discrete Mathematics 21 (1), 57-65, 2007
352007
On the chromatic number of random d-regular graphs
G Kemkes, X Pérez-Giménez, N Wormald
Advances in Mathematics 223 (1), 300-328, 2010
312010
Randomized rumour spreading: The effect of the network topology
K Panagiotou, X Perez-Gimenez, T Sauerwald, H Sun
Combinatorics, Probability and Computing 24 (2), 457-479, 2015
302015
Disjoint Hamilton cycles in the random geometric graph
T Müller, X Pérez‐Giménez, N Wormald
Journal of Graph Theory 68 (4), 299-322, 2011
262011
On the relation between graph distance and Euclidean distance in random geometric graphs
J Diaz, D Mitsche, G Perarnau, X Pérez-Giménez
Advances in Applied Probability 48 (3), 848-864, 2016
232016
The game of overprescribed cops and robbers played on graphs
A Bonato, X Perez-Gimenez, P Prałat, B Reiniger
Graphs and Combinatorics 33, 801-815, 2017
222017
The domination number of on-line social networks and random geometric graphs
A Bonato, M Lozier, D Mitsche, X Pérez-Giménez, P Prałat
Theory and Applications of Models of Computation: 12th Annual Conference …, 2015
222015
A probabilistic version of the game of Zombies and Survivors on graphs
A Bonato, D Mitsche, X Pérez-Giménez, P Prałat
Theoretical Computer Science 655, 2-14, 2016
212016
Arboricity and spanning-tree packing in random graphs with an application to load balancing
P Gao, X Pérez-Giménez, CM Sato
Proceedings of the twenty-fifth annual ACM-SIAM symposium on Discrete …, 2014
21*2014
Asymptotic enumeration of strongly connected digraphs by vertices and edges
X Pérez‐Giménez, N Wormald
Random Structures & Algorithms 43 (1), 80-114, 2013
202013
A new upper bound for 3-SAT
J Diaz, L Kirousis, D Mitsche, X Perez-Gimenez
arXiv preprint arXiv:0807.3600, 2008
152008
Walkers on the cycle and the grid
J Díaz, X Pérez, MJ Serna, NC Wormald
SIAM Journal on Discrete Mathematics 22 (2), 747-775, 2008
132008
Perfect matchings and Hamiltonian cycles in the preferential attachment model
A Frieze, X Pérez‐Giménez, P Prałat, B Reiniger
Random Structures & Algorithms 54 (2), 258-288, 2019
122019
Rainbow perfect matchings and Hamilton cycles in the random geometric graph
D Bal, P Bennett, X Pérez‐Giménez, P Prałat
Random Structures & Algorithms 51 (4), 587-606, 2017
112017
On the chromatic number of a random 5‐regular graph
J Díaz, AC Kaporis, GD Kemkes, LM Kirousis, X Pérez, N Wormald
Journal of Graph Theory 61 (3), 157-191, 2009
102009
On the probability of the existence of fixed-size components in random geometric graphs
J Díaz, D Mitsche, X Pérez-Giménez
Advances in Applied Probability 41 (2), 344-357, 2009
102009
Strong-majority bootstrap percolation on regular graphs with low dissemination threshold
D Mitsche, X Pérez-Giménez, P Prałat
Stochastic Processes and their Applications 127 (9), 3110-3134, 2017
92017
Δεν είναι δυνατή η εκτέλεση της ενέργειας από το σύστημα αυτή τη στιγμή. Προσπαθήστε ξανά αργότερα.
Άρθρα 1–20